When my daughter was on Entocort with Flagyl, she got oral thrush for the first time in her life. It took a really long time to get rid of it. She had to be on Nystatin for at least two weeks, plus modify her diet, cutting out sugar.
The Flagyl knocks out even friendly bacteria, which compete with yeast for survival. With the bacteria knocked out, the yeast takes over. Yeast loves sugar and the Entocort tends to raise blood sugar levels. So, between the Entocort and Flagyl, there's a perfect growth environment for a yeast infection.
So the best thing to do is be proactive and not let the yeast infection get started, and give your daughter a probiotic (she can take an acidophilus pill) a couple of hours after she has taken Flagyl. Yogurt helps, too - if she doesn't like the taste of yogurt, you could disguise it in a smoothie.
The probiotic pill and yogurt will help replenish the friendly bacteria, which she needs in the gut, especially to fight yeast infections.